# SDR GLBA201106031

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,526 hours, 44,160 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Valve
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG AUTO FEATHERED ON FINAL, EACH ENGINE SET TO 300 LBS, ADVANCED TO 1000 LBS, LT ENG AUTO FX UNTIL POWER ADVANCED ABOVE 1200 LBS.  MAINTENANCE ADJUSTED RT ENGINE BETA VALVE AND LOW PITCH SOLONOID REF AIM72-50 AND T.C. 1900-ENGINERUN SHEET.
